# SDR AALA201505269007

- Difficulty date: May 22, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 69,003 hours, 10,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMER LIGHTING BATTERY CAPACITY CHECK FAILED TEST.  FAULTED EPSU 1L, 1R, 2L & 3L.  REPLACED THE CABIN EMER LIGHT BATTERIES AT 1L, 1R, 2L, & 3L.
